# SDR ASMF200610009

- Difficulty date: October 15, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 8,835 hours, 4,774 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: 03197H8775
- Condition: Scratched
- Location: Lt Side
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT, LT SLIDING WINDOW NR 2 SCRATCHED. LT WINDOW NR 2 WAS REPLACED IAW MM 56-12-11, TESTED CORRECT.
